# SDR CALA2017081402663

- Difficulty date: July 10, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 73,466 hours, 28,389 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE EXT SKIN AROUND LAVATORY E, EXHAUST HAS CORROSION.  BLENDED CORROSION AROUND LAVATORY EXHAUST VENT, FOUND TO BE OUT OF LIMITS ORIGINAL .063 REMAINING .052 LOSS OF .011. FABRICATED AND INSTALLED A REPAIR DOUBLER IAW SRM 53-41-11-300-004, PG 1-6, REV 118.
